Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can 4 grams of Niacin taken at bedtime cause sore eyes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Can 4 grams of niacin at bedtime, cause red sore eyes?
Posted Thu, 27 Mar 2014 in Medicines and Side Effects
Answered by Dr. Guru 1 hour later
Brief Answer: Red sore eyes has not been reported commonly Detailed Answer: Hi, Thanks for consulting HealthcareMagic! Redness of skin is a common side effect of Niacin but, red sore eyes has not been reported commonly. However, a Physical examination is mandatory to assess this since there are variety of other causes that needs to be ruled out. Moreover, as you have taken more than usual dose, an observation by Physician is needed. Hope I have answered your query. If you are satisfied, you may now close the discussion and rate the answer. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: Wish you good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor